Alert archive / Louisiana / Special Weather Statements in 2021
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Apr 10, 2021, 12:28 PM CDT for Jefferson Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2021, 12:28 PM CDT (17:28 UTC)
- Expired
- Apr 10, 2021, 1:00 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
County Jefferson Parish, LA
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.5 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -432 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845
WWUS84 KLIX 101728
SPSLIX
Special Weather Statement
National Weather Service New Orleans LA
1228 PM CDT Sat Apr 10 2021
LAZ059-061-063-067>069-101800-
Lower Plaquemines-Lower Jefferson-Lower Lafourche-Upper
Plaquemines-Upper Lafourche-Upper Jefferson-
1228 PM CDT Sat Apr 10 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LAFOURCHE...CENTRAL
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...
At 1228 PM CDT, a strong thunderstorm was located near Galliano,
moving east at 50 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Port Sulphur, Galliano, Cut Off, Myrtle Grove, Pointe A La Hache and
Lafitte.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2936 8987 2937 8987 2936 8982 2937 8978
2940 8977 2941 8987 2948 8984 2942 8994
2949 8989 2944 8993 2944 9001 2939 9003
2943 9032 2963 9032 2969 8969 2961 8969
2961 8973 2933 8968
TIME...MOT...LOC 1728Z 273DEG 49KT 2949 9024
$$
95/DMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 10:47 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 10, 10:47 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1047 AM CDT Sat Apr 10 2021
.MORNING UPDATE...
MCS has moved offshore. Have noted over the last hour or so the
redevelopment of convection behind the MCS between Houma and
Morgan City. Ostensibly, this convection should be moving into a
more stable modified airmass in the wake of the MCS and weakening,
but that hasn't started occurring yet. At this time, it appears
these storms should remain south of the New Orleans metro area,
but will continue to monitor. Held onto PoPs south of Lake
Pontchartrain for a few more hours, but cannot rule out the need
for additional updates over the next few hours. Updated first
period grids to reflect post storm temperatures dropping further
than expected earlier this morning. 35
&&
.PREV DISCUSSION... /issued 358 AM CDT Sat Apr 10 2021/
SHORT TERM (Today through Monday Night)...
Prefrontal trough and wind shift will move through this morning
after sunrise but the cold front or actual sfc air mass change will
be slow to move through but will begin to do so around noon and
should be through the entire area by midnight tonight. Some
lingering showers can be expected along the frontal boundary as it
slowly moves through so have left some token 20% pop numbers for
this reason. Not expecting any thunderstorms along the front as a
moderate inversion will set up behind the prefrontal trough pushing
all the weather through this morning. This front will stall over the
northern gulf and could become a focus for sh/ts development mainly
over the gulf starting Monday.
LONG TERM...Focus is on the current severe weather event but
overall the long term forecast remains similar to last nights.
Ensembles, operational models, and the NBM are all in fairly good
agreement with an active pattern next week. Not really in the sense
of severe just multiple rounds of showers and thunderstorms which
could lead to heavy rain over the long period. Stuck closely to the
NBM for the most part with the exception of PoPs on Tuesday and
Wednesday. Confidence seems to be highest in those two days and
given the NBM prob guidance showing 60% of getting greater than 0.1"
which will continue to lead to better confidence.
Still looks like the region will be a few degrees of latitude south
of what looks like a blocking pattern over much of the CONUS. The
closed low over the western CONUS and another closed low slowly
moving southeast across the Great lakes and towards the DELMARVA
region. There will be a ridge between the two centered over the
central Plains and extending into Canada. However, with our area
farther south we remain under fast zonal flow. There still looks to
be quite a bit energy streaming out of the Pac which will come
across the region. At the same time we will still have a boundary
draped some where across the central Gulf coast. With zonal flow
basically paralleling a boundary and multiple impulses coming
through rain chances will be quite high during the middle and
possible latter portions of the week. Combine this with the
likelihood of the atmosphere being quite moisture loaded and locally
heavy rain is a possibility. This could lead to some flash flooding
concerns but a possible greater impact could be rivers. Depending on
how much rain we get tonight over our area and to the north we could
have a number of rivers well elevated. Combine with the possibility
that The severe potential at this time looks to be low but
obviously we can not rule anything out at this time. /CAB/
AVIATION...IFR conditions will be in and out at all terminals
through 15z as TSRA moves over each site. Conditions will begin to
improve afterwards but cigs will remain around BKN-OVC015 through at
least noon. Cigs will also begin to clear out by afternoon and
especially overnight with fropa.
MARINE...
Strong to severe thunderstorms this morning over the near shore
waters may continue through late morning. South winds of 20-25kt
will remain until a cold front passes tonight. The cold front will
shift winds to a northerly direction but only around 10-15kt after
midnight tonight into Sunday morning. These winds will begin to
shift around the compass to easterly and SE by Monday night. Tuesday
will find a very tight sfc low developing to the southeast of the
coastal waters. A linear convergent boundary will also set up from
the low to the mouth of the Miss River causing winds to be somewhat
erratic Wed along with sh/ts. After Wed, winds become stable from a
south direction at around 15-20kt for a few days.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 51 79 53 / 40 0 0 0
BTR 82 53 80 57 / 50 0 0 0
ASD 82 56 80 57 / 100 10 0 0
MSY 83 62 81 63 / 90 10 0 0
GPT 79 58 80 58 / 100 10 0 0
PQL 78 58 80 55 / 100 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ532-
536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ536-
538-550-552-555-557-570-572-575-577.
&&In the hours before
Local storm report, Apr 10, 8:27 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
827 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL 1 N MONTPELIER 30.69N 90.65W
04/10/2021 E0.88 INCH ST. HELENA LA BROADCAST MEDIA
BROADCAST MEDIA REPORTS NICKEL SIZED HAIL IN MONTPELIER,
LA.
&&
MEGANWILLocal storm report, Apr 10, 9:44 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
944 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM TSTM WND DMG 8 E PICAYUNE 30.54N 89.54W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED TREE DOWN AT OLD KILN RD AND
NORTH BIENVILLE RD. TIME ESTIMATED BY RADAR.
0245 AM TSTM WND DMG 3 NE KILN 30.45N 89.41W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED A TREE DOWN ON OLD JOE MORAN RD
NE OF KILN. TIME ESTIMATED BY RADAR.
0245 AM TSTM WND DMG 9 NNE KILN 30.53N 89.37W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED TREE DOWN ON STANDARD DEDEAUX RD
NE OF KILN. TIME ESTIMATED BY RADAR.
0505 AM TSTM WND DMG PEARLINGTON 30.25N 89.59W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED A COUPLE TREES DOWN FROM
PEARLINGTON TO BAY ST. LOUIS. TIME ESTIMATED
FROM RADAR.
&&Special weather statement, Apr 10, 11:15 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1115 AM CDT Sat Apr 10 2021
LAZ065-066-101645-
Lower Terrebonne-Upper Terrebonne-
1115 AM CDT Sat Apr 10 2021
...A STRONG THUNDERSTORM WILL AFFECT ESTERN TERREBONNE PARISH...
At 1115 AM CDT, a strong thunderstorm was located 9 miles south of
Bayou Vista, moving east at 35 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
This storm will remain over mainly rural areas of western Terrebonne
Parish.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2951 9126 2954 9127 2955 9124 2956 9123
2958 9123 2961 9118 2959 9116 2962 9109
2966 9087 2944 9084 2945 9126 2948 9128
TIME...MOT...LOC 1615Z 265DEG 30KT 2955 9125
95/DMSpecial weather statement, Apr 10, 11:51 AM CDT, 37 minutes before
Special Weather Statement National Weather Service New Orleans LA 1151 AM CDT Sat Apr 10 2021 LAZ059-065>067-101730- Lower Terrebonne-Upper Terrebonne-Lower Lafourche-Upper Lafourche- 1151 AM CDT Sat Apr 10 2021 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TERREBONNE AND CENTRAL LAFOURCHE PARISHES... At 1151 AM CDT, a strong thunderstorm was located southwest of Houma, moving east at 50 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Houma, Larose, Cut Off, Galliano, Golden Meadow, Chauvin, Montegut, Bayou Cane and Dulac. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2942 9101 2959 9100 2965 9025 2938 9024 TIME...MOT...LOC 1651Z 269DEG 45KT 2951 9077 95/DM
Local storm report, Apr 10, 11:54 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1154 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 1 N GALLIANO 29.45N 90.30W
04/10/2021 E0.88 INCH LAFOURCHE LA BROADCAST MEDIA
BROADCAST MEDIA REPORTS NICKEL-SIZED HAIL IN
GALLIANO, LA.
0630 AM FLASH FLOOD 1 S PICAYUNE 30.51N 89.68W
04/10/2021 PEARL RIVER MS BROADCAST MEDIA
BROADCAST MEDIA REPORTS ROADS ARE IMPASSABLE
IN A 5 BLOCK AREA AROUND NICHOLSON NEAR
PICAYUNE, MS.
0545 AM LIGHTNING 1 S LONG BEACH 30.35N 89.17W
04/10/2021 HARRISON MS BROADCAST MEDIA
WLOX REPORTS LIGHTNING STARTED A HOUSE FIRE
ON LAURA STREET IN LONG BEACH. TIME
ESTIMATED FROM RADAR.
0510 AM TSTM WND DMG 1 E SLIDELL 30.28N 89.76W
04/10/2021 ST. TAMMANY LA FIRE DEPT/RESCUE
FIRE CHIEF REPORTS TREES AND POWERLINES DOWN
ON THE EAST SIDE OF ST TAMMANY PARISH.
0505 AM TSTM WND DMG PEARLINGTON 30.25N 89.59W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED A COUPLE TREES DOWN FROM
PEARLINGTON TO BAY ST. LOUIS. TIME ESTIMATED
FROM RADAR.
0451 AM TSTM WND DMG 1 N LACOMBE 30.32N 89.93W
04/10/2021 ST. TAMMANY LA FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS TREES AND POWERLINES
DOWN ALONG FISH HATCHERY RD AND N 8TH STREET
IN LACOMBE.
0412 AM TSTM WND DMG 1 NW SORRENTO 30.20N 90.88W
04/10/2021 ASCENSION LA BROADCAST MEDIA
BROADCAST MEDIA REPORTING TREES DOWN AND
DAMAGE TO HOMES NEAR SORRENTO, ACY AND ST.
AMANT IN ASCENSION PARISH. TIME UPDATED
BASED ON RADAR.
0410 AM TSTM WND DMG 1 N DENHAM SPRINGS 30.49N 90.96W
04/10/2021 LIVINGSTON LA BROADCAST MEDIA
BROADCAST MEDIA REPORTS LARGE TREES DOWN ON
HOUSES IN DENHAM SPRINGS. TIME UPDATED BASED
ON RADAR.
0410 AM TSTM WND DMG 4 NE SORRENTO 30.22N 90.81W
04/10/2021 ASCENSION LA BROADCAST MEDIA
ROOF DAMAGE TO THE ST. AMANT BAPTIST
CHRISTIAN SCHOOL. TIME ESTIMATED FROM RADAR.
0405 AM TSTM WND DMG 3 ENE OAK HILLS PLACE 30.38N 91.04W
04/10/2021 EAST BATON ROUGE LA BROADCAST MEDIA
SEVERAL LARGE BRANCHES SNAPPED AND A COUPLE
TREES DOWNED NEAR THE WOMANS HOSPITAL AT
AIRLINE HWY AND RUE DE LA VIE ST. TIME
ESTIMATED FROM RADAR.
0405 AM TSTM WND DMG 4 NNW PRAIRIEVILLE 30.36N 91.00W
04/10/2021 EAST BATON ROUGE LA BROADCAST MEDIA
TWO HIGH POWER TRANSMISSION TOWERS DOWNED
NEAR AIRLINE HWY AND HIGHLAND. TIME
ESTIMATED FROM RADAR.
0400 AM TSTM WND DMG 1 NNE GREENWELL SPRING 30.59N 90.99W
04/10/2021 EAST BATON ROUGE LA BROADCAST MEDIA
BROADCAST MEDIA REPORTS TREE FELL ON A
CARPORT AND DAMAGED A VEHICLE IN CENTRAL,
LA. UPDATED TIME BASED ON RADAR.
0355 AM TSTM WND DMG 1 WSW BATON ROUGE 30.44N 91.14W
04/10/2021 EAST BATON ROUGE LA BROADCAST MEDIA
POWER POLES SNAPPED NEAR THE INTERSECTION OF
GOVERNMENT AND CADDO ST IN BATON ROUGE. TIME
ESTIMATED FROM RADAR.
0245 AM TSTM WND DMG 9 NNE KILN 30.53N 89.37W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED TREE DOWN ON STANDARD DEDEAUX RD
NE OF KILN. TIME ESTIMATED BY RADAR.
0245 AM TSTM WND DMG 3 NE KILN 30.45N 89.41W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED A TREE DOWN ON OLD JOE MORAN RD
NE OF KILN. TIME ESTIMATED BY RADAR.
0242 AM TSTM WND DMG 8 E PICAYUNE 30.54N 89.54W
04/10/2021 HANCOCK MS EMERGENCY MNGR
EM REPORTED TREE DOWN AT OLD KILN RD AND
NORTH BIENVILLE RD. TIME ESTIMATED BY RADAR.
0110 AM HAIL 1 N MONTPELIER 30.69N 90.65W
04/10/2021 E0.88 INCH ST. HELENA LA BROADCAST MEDIA
BROADCAST MEDIA REPORTS NICKEL SIZED HAIL IN
MONTPELIER, LA.
&&Special weather statement, Apr 10, 12:28 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1228 PM CDT Sat Apr 10 2021
LAZ059-061-063-067>069-101800-
Lower Plaquemines-Lower Jefferson-Lower Lafourche-Upper
Plaquemines-Upper Lafourche-Upper Jefferson-
1228 PM CDT Sat Apr 10 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LAFOURCHE...CENTRAL
JEFFERSON AND NORTHWESTERN PLAQUEMINES PARISHES...
At 1228 PM CDT, a strong thunderstorm was located near Galliano,
moving east at 50 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Port Sulphur, Galliano, Cut Off, Myrtle Grove, Pointe A La Hache and
Lafitte.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2936 8987 2937 8987 2936 8982 2937 8978
2940 8977 2941 8987 2948 8984 2942 8994
2949 8989 2944 8993 2944 9001 2939 9003
2943 9032 2963 9032 2969 8969 2961 8969
2961 8973 2933 8968
TIME...MOT...LOC 1728Z 273DEG 49KT 2949 9024
95/DMThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:41 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 11 min |
| Apr 10, 1:07 AM CDT | Special Marine Warning | LIX | 22 min | |
| Apr 10, 1:40 AM CDT | Special Marine Warning | LIX | 20 min | |
| Apr 10, 1:45 AM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 45 min |
| Apr 10, 1:52 AM CDT | Special Weather Statement | LIX | Saint Tammany | 38 min |
| Apr 10, 2:01 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 29 min |
| Apr 10, 2:05 AM CDT | Tornado Warning | LIX | Saint Tammany | 10 min |
| Apr 10, 2:28 AM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 47 min |
| Apr 10, 2:48 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 39 min |
| Apr 10, 2:58 AM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa | 35 min |
| Apr 10, 3:20 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 33 min |
| Apr 10, 3:25 AM CDT | Special Weather Statement | LIX | Saint Helena, Tangipahoa | 65 min |
| Apr 10, 3:26 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Livingston, Saint James, Saint John the Baptist | 64 min |
| Apr 10, 3:38 AM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 10, 3:59 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 46 min |
| Apr 10, 4:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 10, 4:23 AM CDT | Tornado Warning | LIX | Saint James, Saint John the Baptist | 19 min |
| Apr 10, 4:40 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 10, 4:47 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Orleans, Saint Charles, Saint James, Saint John the Baptist and 1 more | 58 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint Tammany | 47 min |
| Apr 10, 5:16 AM CDT | Flash Flood Warning | LIX | Orleans | 3 hr |
| Apr 10, 5:23 AM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 10, 5:24 AM CDT | Flash Flood Warning | LIX | Saint Bernard | 3 hr |
| Apr 10, 5:46 AM CDT | Special Weather Statement | LIX | Assumption, Jefferson, Orleans, Saint Charles | 59 min |
| Apr 10, 6:07 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Terrebonne | 2 hr |
| Apr 10, 6:24 AM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 10, 6:29 AM CDT | Flash Flood Warning | LIX | Lafourche, Terrebonne | 89 min |
| Apr 10, 6:33 AM CDT | Flash Flood Warning | LIX | Jefferson, Plaquemines | 105 min |
| Apr 10, 6:42 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Plaquemines, Terrebonne | 78 min |
| Apr 10, 7:13 AM CDT | Special Marine Warning | LIX | 92 min | |
| Apr 10, 7:53 AM CDT | Special Marine Warning | LIX | 97 min | |
| Apr 10, 8:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 10 days |
| Apr 10, 8:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 24 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | LIX | Saint Tammany | 25 hr |
| Apr 10, 9:49 AM CDT | River Flood Warning | LIX | Washington | 33 hr |
| Apr 10, 11:15 AM CDT | Special Weather Statement | LIX | Terrebonne | 30 min |
| Apr 10, 11:51 AM CDT | Special Weather Statement | LIX | Lafourche | 39 min |
| Apr 10, 5:46 PM CDT | River Flood Warning | LIX | Saint Helena | 26 hr |
| Apr 9, 11:57 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 36 min |
| Apr 10, 12:12 AM CDT | Severe Thunderstorm Warning | LIX | Walthall | 33 min |
| Apr 10, 12:14 AM CDT | Special Weather Statement | LIX | Wilkinson | 46 min |
| Apr 10, 12:46 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 43 min |
| Apr 10, 1:33 AM CDT | Special Weather Statement | LIX | Pearl River | 42 min |
| Apr 10, 2:42 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison | 33 min |
| Apr 10, 3:11 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 49 min |
| Apr 10, 3:29 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 31 min |
| Apr 10, 3:36 AM CDT | Special Weather Statement | LIX | Pearl River | 39 min |
| Apr 10, 3:55 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 14 min |
| Apr 10, 4:06 AM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Apr 10, 5:07 AM CDT | Special Weather Statement | LIX | Hancock | 23 min |
| Apr 10, 5:35 AM CDT | Special Weather Statement | LIX | Harrison | 25 min |
| Apr 10, 6:02 AM CDT | Areal Flood Advisory | LIX | Jackson | 3 hr |
| Apr 10, 9:49 AM CDT | River Flood Warning | LIX | Pike, Walthall | 56 hr |
| Apr 10, 9:58 AM CDT | River Flood Warning | LIX | Harrison | 25 hr |
Nearby
Special Weather Statements in Louisiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.